Journal of Symbolic Logic

Review: Robert M. Solovay, A Nonconstructible $\bigtriangleup_{3}^{1}$ Set of Integers

Donald A. Martin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 2 (1971), 340.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737666

JSTOR
links.jstor.org

Citation

Martin, Donald A. Review: Robert M. Solovay, A Nonconstructible $\bigtriangleup_{3}^{1}$ Set of Integers. J. Symbolic Logic 36 (1971), no. 2, 340. https://projecteuclid.org/euclid.jsl/1183737666


Export citation